# SDR RAIA0005023

- Difficulty date: May 14, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 11,391 hours, 10,083 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Part number: S2L226
- Condition: Failed
- Location: Bleed Line
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7309-DEC- LEFT DUCT FAIL CAPTION ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED AND DEFERRED PER MEL.  MAINTENANCE REPLACED LEFT INBOARD WING BLEED LINE GAMMA SEALS.
